Gaviscon Double Action Heartburn & Indigestion Mint Flavour Tablets x24
Buy 1 get 2nd 1/2 price on selected Heartburn and indegestion support
See details below, always read the label
Suitable for: Adults & children 12 years & over
Active ingredients: Sodium alginate, Sodium bicarbonate & Calcium carbonate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Stock coming soon
This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.
Check store stock overlay
Please use this overlay to check for product availability
Collect 20 Boots Advantage Card points with this purchase
Pleae note that you must be in to sign for this delivery.
Gaviscon Double Action Mint Chewable Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest
Adults and children over 12 years.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral administration. Chew thoroughly before swallowing.
Adults and children over 12 years: When symptoms occur take two to four tables after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
Hazards and Cautions
WARNINGS: If symptoms persist, or treatment is required for more than seven days continuously, seek medical advice.
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
Keep all medicines out of the reach and sight of children
Do not store above 30°C. Store in the original package to protect from moisture.
Do not use after expiry date shown
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice if you suffer from allergies
Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.
Active Ingredient: Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate as the active ingredients.
The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast feeding.
Product available as part of a bundle offer